# SDR ASAA2017032120237

- Difficulty date: March 21, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 13,210 hours, 4,327 cycles
- System (JASC): 7600 · Engine Controls
- Part: Warning Light
- Condition: Intermittent
- Location: Pseu
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PSEU LIGHT ILLUMINATED ON LANDING ROLLOUT.  ACFT GROUNDED. ACCOMPLISHED PSEU BITE TEST IAW FIM 32-09 TASK 801.  FOUND MESSAGE 32-62101, TRA L LT 44 FAULT (THRUST LEVER RESOLVER ANGLE NOT LESS THAN 44 ON LANDING), INTERMITTENT, PHASE GROUND. ACCOMPLISHED FIM 32-09, TASK 816, FAULT DETERMINED TO BE INTERMITTENT. PESU OPS CHECKED GOOD IAW FIM 32-09, TASK 816.
